# SDR COMA0370051

- Difficulty date: November 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 2,931 hours, 2,174 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE  BULKHEAD WEB AT FS 1098 STR 8L - 9L IS CRACKED AT NR 4 HYD LINE CONNECTION.  PERFORMED MAJOR REPAIR IN ACCORDANCE WITH CANADAIR REO 670-53-61-034 REV B AND DEVIATION ENG ORDER (WVAC) 601R-53-4406.
